# SDR ASOA99029

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION AT FRAME 21 BETWEEN STRINGERS 21 LEFT AND 21 RT. REPAIR CORROSION DAMAGE PER INSTRUCTIONS CONTAINED IN ASA EO120-53-0057, EAC FAX 283/96, 246/95, 97/TA1325, SST-348/97, SRM 51-00-00, SRM 53-00-00, AND HBDK-5, 3.2.3, 8.1, 8.1.2 AND ENSURE CORROSION PREVENTATIVE COMPOUND IS APPLIED TO AFFECTED AREA. (M)
